On cyclic and n-cyclic monotonicity of bifunctions

Monica Bianchi, M. H. Alizadeh, N. Hadjisavvas, R. Pini

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In the recent literature, the connection between maximal monotone operators and the Fitzpatrick function is investigated. Subsequently, this relation has been extended to maximal monotone bifunctions and their Fitzpatrick transform. In this paper we generalize some of these results to maximal n-cyclically monotone and maximal cyclically monotone bifunctions, by introducing and studying the Fitzpatrick transforms of order n or infinite order for bifunctions.
Original languageEnglish
Pages (from-to)599-616
Number of pages18
JournalJournal of Global Optimization
Publication statusPublished - 2014


  • Fitzpatrick function
  • Maximal monotone operator
  • Monotone bifunction
  • n-Cyclic monotonicity


Dive into the research topics of 'On cyclic and n-cyclic monotonicity of bifunctions'. Together they form a unique fingerprint.

Cite this